Abstract:
We study a regularization method for solving the Cauchy problem for parabolic inclusions that arise in the mechanics of visco-plastic media. We also consider some applications of the regularization method to the problem of forced oscillations and prove that the set of solutions to the Cauchy problem is acyclic for the parabolic inclusions under consideration.
Citation:
V. S. Klimov, “A regularization method for evolutionary problems in mechanics of visco-plastic media”, Mat. Zametki, 62:4 (1997), 483–493; Math. Notes, 62:4 (1997), 405–413